Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 63  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page

    Article Cited by others

CORRESPONDENCE COLUMN

Hand-foot syndrome due to capecitabine

Surjushe Amar, Vasani Resham, Medhekar Sudhir, Thakre Minal, Saple D G

Year : 2008| Volume: 53| Issue : 1 | Page no: 43-44

   This article has been cited by
 
1 Capecitabine induced Hand–Foot Syndrome: Report of two cases
Sunil Sanghi,R.S. Grewal,Biju Vasudevan,A. Nagure
Medical Journal Armed Forces India. 2013; 69(1): 65
[Pubmed]  [Google Scholar] [DOI]
2 An unusual case of capecitabine hyperpigmentation: Is hyperpigmentation a part of hand-foot syndrome or a separate entity
Vasudevan, B.
Indian Journal of Pharmacology. 2010; 42(5): 326-328
[Pubmed]  [Google Scholar]

 

Read this article